# SDR ZWOA0207801

- Difficulty date: July 27, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 8,086 hours, 4,391 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC PRESSURE FROM NUMBER TWO HYDRAULIC PUMP DUE TO SHEARED SHAFT.  REPLACED NUMBER TWO HYDRAULIC PUMP.
